Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 30 found articles
 
 
  Submodular maximization of concave utility functions composed with a set-union operator with applications to maximal covering location problems
 
 
Title: Submodular maximization of concave utility functions composed with a set-union operator with applications to maximal covering location problems
Author: Coniglio, Stefano
Furini, Fabio
Ljubić, Ivana
Appeared in: Mathematical programming
Paging: Volume 196 () nr. 1-2 pages 9-56
Year: 2022-10-26
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 30 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands